MathSciNet Relay Station
MathSciNet bibliographic data
MR1544776 DML
Jarn\'{ı}k, Vojtěch Über die Gitterpunkte auf konvexen Kurven. (German) Math. Z. 24 (1926), no. 1, 500–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement